# SDR R61A201207030335

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,161 hours, 6,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RIGHT UPPER SHEET AT FRAME 85R TO 86R ON THE UPPER SURFACE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT UPPER SHEET IAW EMB 190 SRM 51-41-00, 51-40-02 & 51-43-01.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
